A proof of Blattner’s conjecture. (English) Zbl 0319.22012


22E45 Representations of Lie and linear algebraic groups over real fields: analytic methods
43A65 Representations of groups, semigroups, etc. (aspects of abstract harmonic analysis)
Full Text: DOI EuDML


[1] Borel, A., Siebenthal, J. de: Les sous-groupes fermés de rang maximum des groupes de Lie clos. Comm. Math. Helv.23, 200-221 (1949) · Zbl 0034.30701 · doi:10.1007/BF02565599
[2] Harish-Chandra: The characters of semi-simple Lie groups. Trans. Amer. Math. Soc.83, 98-163 (1956) · Zbl 0072.01801 · doi:10.1090/S0002-9947-1956-0080875-7
[3] Harish-Chandra: Invariant eigendistributions on a semi-simple Lie group. Trans. Amer. Math. Soc.119, 457-508 (1965) · Zbl 0199.46402 · doi:10.1090/S0002-9947-1965-0180631-0
[4] Harish-Chandra: Discrete series for semi-simple Lie groups I. Acta Math.113, 241-318 (1965) · Zbl 0152.13402 · doi:10.1007/BF02391779
[5] Harish-Chandra: Discrete series for semi-simple Lie groups II. Acta Math.116, 1-111 (1966) · Zbl 0199.20102 · doi:10.1007/BF02392813
[6] Hecht, H.: The characters of Harish-Chandra representations, Thesis, Columbia University, 1974, to appear in Math. Ann. · Zbl 0301.22009
[7] Hecht, H., Schmid, W.: On integrable representations of a semi-simple Lie group. Math. Ann., to appear · Zbl 0363.22008
[8] Hirai, T.: Explicit form of the characters of discrete series representations of semi-simple Lie groups, Proceedings of Symposia in Pure Mathematics, XXVI, 281-287
[9] Hotta, R., Parthasarathy, R.: Multiplicity formulae for discrete series. Inventiones math.26, 133-178 (1974) · Zbl 0298.22013 · doi:10.1007/BF01435692
[10] Schmid, W.: On the realization of the discrete series of a semi-simple Lie group. Rice University Studies56, 99-108 (1970) · Zbl 0234.22017
[11] Schmid, W.: On the characters of the discrete series (the Hermitian symmetric case). Inventiones math.30, 47-144 (1975) · Zbl 0324.22007 · doi:10.1007/BF01389847
[12] Schmid, W.: Some remarks about the discrete series characters ofSp (n, ?), Proc. of the Colloquium on Noncommutative Harmonic Analysis, Marseille, 1974. Lecture Notes in Mathematics no. 466. Berlin-Heidelberg-New York: Springer
[13] Schmid, W.: Some properties of square-integrable representations of semi-simple Lie groups. Ann. of Math., to appear
[14] Trombi, P., Varadarajan, V.S.: Asymptotic behavior of eigenfunctions on a semi-simple Lie group: the discrete spectrum. Acta Math.129, 237-280 (1972) · Zbl 0244.43006 · doi:10.1007/BF02392217
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.